# SDR UPS06446574

- Difficulty date: March 14, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B163591
- Condition: Corroded
- Location: Bs 1253
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1253 LBL 11 TO RBL 11 LATERAL FLOOR SUPPORT FOUND CORRODED.  CORROSION BLEND OUT 0.045" BY 1.5" BY 2" EXCEED SRM LIMIT.  FLOOR SUPPORT REPLACED AS PER SRM 51-10-01 PG9 AND INSTALLED AS PER SRM 51-30-02.
